Furuya, Michitaka - Forbidden subgraphs for constant domination number

dmtcs:4548 - Discrete Mathematics & Theoretical Computer Science, June 4, 2018, Vol. 20 no. 1
Forbidden subgraphs for constant domination number

Authors: Furuya, Michitaka

In this paper, we characterize the sets $\mathcal{H}$ of connected graphs such that there exists a constant $c=c(\mathcal{H})$ satisfying $\gamma (G)\leq c$ for every connected $\mathcal{H}$-free graph $G$, where $\gamma (G)$ is the domination number of $G$.


Source : oai:arXiv.org:1803.03913
DOI : 10.23638/DMTCS-20-1-19
Volume: Vol. 20 no. 1
Section: Graph Theory
Published on: June 4, 2018
Submitted on: March 13, 2018
Keywords: Mathematics - Combinatorics


Share

Consultation statistics

This page has been seen 61 times.
This article's PDF has been downloaded 18 times.